Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Effect of everyday nightfall - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men Sexual Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
Doctor :   how can i help you
User :   one of my friend is having nightfall in night
User :   its like everynight
Doctor :   ok
User :   it is very frequently
User :   he is a very shy kind of person
User :   so i want to know what might be the reason for this
Doctor :   ok
User :   will it impact in his fertility in future
Doctor :   For Health purposes please provide your friend's Age, Gender, Location, Occupation, Marital status, Height and Weight.
Doctor :   no it wont
User :   ok
User :   age-24
User :   male
User :   engineer
Doctor :   ok
User :   single
User :   height is 172 cm
Doctor :   that is common in teens and middle age men
User :   5.7 inch
Doctor :   nothing to worry about
User :   weight is 82
Doctor :   if this is affecting his daily life then u can consult a urologist
User :   no the main thing is that it is happening to him more than 4 times a week
Doctor :   nothing to be worried about as i told u
User :   ok
Doctor :   many males do have this in early teenage
Doctor :   and mid 20's
User :   and another personal question
User :   ooh ok
Doctor :   yes sure
User :   while talking to his GF he is having his organ erected

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor